sexologist-icon

Periods problem

Few days before I had an unprotected sex. I took contraceptive pills for the first time. After a couple of days I started to bleed but that was very less as compared to the normal period flow. Now its 9th day and still I'm bleeding, though the rate is very very less but is there anything serious I should worry about?
views-icons 18 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Periods problem

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Have you taken iPill? Are you experiencing severe pain as well? You might be having excessive bleeding to iPill since it is a heavy dosage medication. I would suggest visiting a gynecologist for further evaluation. You can also visit my clinic International Fertility Centre located in New Delhi for further examination. My clinic offers varied gynecological treatments and services and ensures a successful treatment. You can also share your contact details to reach you.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Veena Vidyasagar Bangalore | Gynecologist/Obstetrician
Answered
Dear Practo user, There may be several reasons for prolonged scanty bleeding. It is worthwhile to get ultrasound of lower abdomen done and show to Gynaecologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hello there..... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs..... Consult your Gynecologist for further evaluation.....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO